# SDR ASOA2013082908934

- Difficulty date: August 16, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE IS CRACKED ABOVE CARGO DOOR.  REPAIRED IAW GREO 601R-53-61-1541.  REPAIR CLASSIFIED AS MAJOR.
